On generalized characteristics of smoothness of functions and on average $$$\nu$$$-widths in the space $$$L_2(\mathbb{R})$$$

S.B. Vakarchuk (Alfred Nobel University), http://orcid.org/0000-0002-2562-8844
M.B. Vakarchuk (Oles Honchar Dnipro National University), http://orcid.org/0000-0001-8606-9057

Abstract


Estimates above and estimates below have been obtained for Kolmogorov, linear and Bernshtein average $$$\nu$$$-widths on the classes of functions $$$W^r (\omega^w, \Psi)$$$, where $$$r \in \mathbb{N}$$$, $$$\omega^w(f)$$$ is the generalized characteristic of smoothness of a function $$$f \in L_2(\mathbb{R})$$$, $$$\Psi$$$ is a majorant. Exact values of the enumerated extremal characteristics of approximation, following from the one condition on the majorant were obtained too.

Keywords


generalized modulus of continuity; majorant; entire function; average $$$\nu$$$-width; Fourier transform

Full Text:

PDF

References


Bernshtein S.N. "On the best approximation of continuous functions on the whole real axis by entire functions of a given degree" (1912), Sobr. soch., 1952; 2: pp. 371-375. (in Russian)

Akhiezer N.I. Lectures on Approximation Theory, Moscow-Leningrad, Gostekhizdat, 1947; (in Russian)

Timan A.F. Approximation theory for real-variable functions, Fizmatgiz, Moscow, 1960; 624 p. (in Russian)

Timan M.F. "Approximation of the functions, defined on the whole real domain, by entire functions of exponential type", Izv. vuzov, 1968; 2: pp. 89-101. (in Russian)

Nikolsky S.M. Approximation of the functions of several variables and inclusion theorems, Nauka, Moscow, 1977; 480 p. (in Russian)

Ibragimov I.I., Nasibov F.G. "On the estimation of the best approximation of summable function on the real domain by entire functions of finite degree", Dokl. AN SSSR, 1970; 194(5): pp. 1013-1016. (in Russian)

Nasibov F.G. "On approximation in $$$L_2$$$ by entire functions", Dokl. AN Azerb. SSR, 1986; 42(4): pp. 3-6. (in Russian)

Ponomarenko V.G. "Fourier integrals and the best approximation by entire functions", Izv. vuzov. Matematika, 1966; 3: pp. 109-123. (in Russian)

Popov V.Yu. "On the best mean-square approximations by entire functions of exponential type", Izv. vuzov. Matem., 1972; 6: pp. 65-73. (in Russian)

Magaril-Il'yaev G.G. "Average dimensionality, widths and optimal renewal of Sobolev classes of functions on the real axis", Matem. sbornik, 1991; 182(11): pp. 1635-1656. (in Russian)

Magaril-Il'yaev G.G. "Average dimensionality and widths of classes of functions on the real axis", Doklady AN USSR, 1991; 318(1): pp. 35-38. (in Russian)

Babenko A.G. "Sharp Jackson-Stechkin inequality in $$$L^2(\mathbb{R}^m)$$$ space", Trudy in-ta matem. i mekhan. UrO RAN, 1998; 5: pp. 3-7. (in Russian)

Vasil'ev S.N. "Jackson inequality in $$$L_2(\mathbb{R}^N)$$$ with generalized modulus of continuity", Trudy in-ta matem. i mekhan. UrO RAN, 2010; 16(4): pp. 93-99. (in Russian)

Vakarchuk S.B., Vakarchuk M.B. "On the best mean-square approximation by entire functions of finite degree on the real domain", Dnipr. Univ. Math. Bull., 2009; 17: pp. 36-41. (in Russian)

Vakarchuk S.B., Doronin V.G. "The best mean-square approximations by entire functions of finite power on the real axis and exact values of average widths of functional classes", Ukrainian Math. J., 2010; 62(8): pp. 1032-1043. (in Russian)

Vakarchuk S.B. "On some extremal problems of approximation theory of functions on the real domain. I", Ukrainian Math. Visnyk, 2012; 3(3): pp. 401-429. (in Russian)

Vakarchuk S.B. "Inequality of Jackson type for special moduli of continuity on the whole real axis and exact values of average $$$\nu$$$-widths of classes of functions in $$$L_2(\mathbb{R})$$$ space", Ukrainian Math. J., 2014; 66(6): pp. 740-766. (in Russian)

Vakarchuk S.B., Shabozov M.Sh., Langarshoev M.R. "On the best mean-square approximations by entire functions of exponential type in $$$L_2(\mathbb{R})$$$ and mean $$$\nu$$$-widths of some functional classes", Russian Math., 2014; 58(7): pp. 25-41.

Vakarchuk S.B., Vakarchuk M.B. "On average $$$n$$$-widths of certain classes of functions in $$$L_2(\mathbb{R})$$$ space", Dnipr. Univ. Math. Bull., 2017; 24: pp. 14-22. (in Russian)

Vakarchuk S.B. "Mean-square approximation of function classes, given on the all real axis $$$\mathbb{R}$$$ by the entire functions of exponential type", Int. J. Adv. Math., 2016; 6: pp. 1-12.

Artamonov S.Yu. "Non-periodic modulus of smoothness that corresponds to Riesz derivative", Mat. zametki, 2016; 99(6): pp. 933-936. (in Russian)

Vakarchuk S.B. "Generalised characteristics of smoothness and some extremal problems of approximation theory in $$$L_2(\mathbb{R})$$$ space. I", Ukrainian Math. J., 2018; 70(9): pp. 1166-1191. (in Russian)

Vakarchuk S.B. "Generalised characteristics of smoothness and some extremal problems of approximation theory in $$$L_2(\mathbb{R})$$$ space. II", Ukrainian Math. J., 2018; 70(10): pp. 1345-1373. (in Russian)

Khurgin Ya.I., Yakovlev V.P. Finite functions in science and technology, Moscow, Nauka, 1971; (in Russian)

Vakarchuk S.B. "Jackson-type inequalities and function classes in $$$L_2$$$", Math. Notes, 2006; 80(1): pp. 11-18.

Vakarchuk S.B., Shchitov A.N. "The best polynomial approximations in $$$L_2$$$ and widths of some classes of functions", Ukrainian Math. J., 2004; 56(11): pp. 1458-1466. (in Russian)

Vakarchuk S.B., Zabutna V.I. "A sharp inequality of Jackson-Stechkin type in $$$L_2$$$ and the widths of functional classes", Math. Notes, 2009; 86(3): pp. 306-313.

Vakarchuk S.B. "On the best linear methods of approximation and widths of some classes of analytical functions", Matem. zametki, 1999; 65(2): pp. 186-193. (in Russian)

Vakarchuk S.B. "Exact values of widths of classes of functions that are analytical in disk and the best linear methods of approximation", Matem. zametki, 2008; 72(5): pp. 665-669. (in Russian)




DOI: https://dx.doi.org/10.15421/241902

Refbacks

  • There are currently no refbacks.


Copyright (c) 2019 S.B. Vakarchuk, M.B. Vakarchuk

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Registered in

Not much? See «Misleading Metrics» [web-archive] (by J. Beall), «The story of fake impact factor companies ...» (by M. Jalalian); on the other hand, see «Citation Statistics» (by R. Adler, J. Ewing, P. Taylor)


ISSN (Online): 2664-5009
ISSN (Print): 2664-4991